# SDR AALA202411138740

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 42,675 hours, 16,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ACCOMPLISHMENT OF PS CHECK, EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAILS. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY.
